Cauchy problem for the nonlinear Klein-Gordon equation coupled with the Maxwell equation - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2016

Cauchy problem for the nonlinear Klein-Gordon equation coupled with the Maxwell equation

Abstract

In this paper, we study the nonlinear Klein-Gordon equation coupled with a Maxwell equation. Using the energy method, we obtain a local existence result for the Cauchy problem.

Dates and versions

hal-01378608 , version 1 (10-10-2016)

Identifiers

Cite

Mathieu Colin, Tatsuya Watanabe. Cauchy problem for the nonlinear Klein-Gordon equation coupled with the Maxwell equation. Journal of Mathematical Analysis and Applications, 2016, 443 (2), pp.778-796. ⟨10.1016/j.jmaa.2016.05.057⟩. ⟨hal-01378608⟩
79 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More